# SDR SWAA2019111438837

- Difficulty date: November 10, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 47,476 hours, 31,649 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G1 GALLEY EMERGENCY EXIT LIGHT DAMAGED. / R&R LIGHT PER AMM.
